# SDR GTIA2019012803116

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 6,440 hours, 2,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID, ELECTRICAL SMELL DURING DESCENT IN COCKPIT AND FORWARD GALLEY. TURNED PACK 1 OFF AND SMELL SLOWLY DISSIPATED-PERFORMED TSM 05-50-00-810-831-A. NO SMELL NOTED A/C GOOD FOR SERVICE. OPERATED ALL ELECTRICAL EQUIPMENT & OPERATED AT FULL HOT & COLD EACH PACK
